SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Side Effects of Lumbar Steroid Injection

Started by ouch123 on 04/14/2011 3:26pm

Hello!

I had my first Lumbar CorticoSteroid Injection yesterday. These are the side effects I am having... anyone else?

Heartburn
Nausea and "Vurping" (gross, sorry).
Facial and neck/chest Flushing
Hot/Warm feeling of face without presence of Fever
Itching at the Injection site
Regular pain as it was before injection, but increased pain in hip on the side of the injection.
Insomnia

Let me know if anyone else had any of these.

Thank you all! Hope you are all feeling well, pain free, and enjoying life :)

Do you find this discussion helpful?
0

2 Responses

Like/Dislike
0

Hi ouch 123,
Probably a little late on answering now,as i am sure these symptoms should have passed by
.Yes ,these are all normal side effects of the injection,i am kind of surprised you were not told that this is normal upon discharge,in fact i always had a discharge instruction sheet that i signed that said all this.Anyhow,i did not do well with the side effects from these steroid injections,it is only a temp fix and to me not worth it,i went for a more permanent solution by having surgery after almost 2 years of bad pain and trying almost everything.
Blessings,
Nurse Nancy

Like/Dislike
0

I was having theis injections but the government have stopped fun ding (UK) I had them side afeckts to the injection was brilliant just didint last long only 3 months fist to times then 5 on the 3rd now carnt have them not happy

SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete